# SDR SWIA20230108

- Difficulty date: January 8, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE KNICK ON LEFT HASTA SUPPORT DOUBLER. (MARKED)     (C-CHECK RO 2/14/2023)    BLENDED OUT DAMAGE AND RESTORED FINISH REF REO 601R-55-31-421 REV -- DATED 2023-01-14 C/W TASK CARD 51-900-1003-SKY.
